# SDR IXXA20171031322

- Difficulty date: October 26, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 56,577 hours, 41,925 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bellcrank
- Part number: 9216M60G01
- Condition: Broken
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

ON DESCENT INTO DESTINATION STATION KCVG, LT ENG STUCK AT IDLE AND WOULD NOT ACCELERATE AS COMMANDED. EMERGENCY DECLARED. IN ACCORDANCE WITH ENGINE FAILURE CHECKLIST, COMPLIED WITH IN FLIGHT SHUTDOWN WITH A RESTART. ENGINE RESTARTED NORMALLY, BUT STILL AT IDLE. APPROACH AND LANDING INTO DESTINATION AIRPORT KCVG WITHOUT INCIDENT. AIRCRAFT WAS GROUNDED FOR UNSCHEDULED MAINTENANCE. INSPECTION OF LT ENG MEC REVEALED BROKEN VSV CABLE BELLCRANK. REMOVED AND REPLACED VSV FEEDBACK BELLCRANK, CABLES AND VAR STATOR ACTUATOR. OPERATIONAL ENG RUNS SATISFACTORY. LEAK CHECK SATISFACTORY. NO FURTHER DEFECTS NOTED. AIRCRAFT RELEASED TO SERVICE.
